# SDR CALA2024061801856

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 91,092 hours, 19,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3330
- Condition: Dented
- Location: Bs 1400 S25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 171629-0100-0043. GENERATING ITEM:19-0640-1 -2100.DENT ON FUSELAGE SKIN AT STA 1400 S-25L
